# SDR 06FDEA0578

- Difficulty date: February 7, 2006
- Submitted: February 8, 2006
- Operation: Air carrier
- Aircraft: N191FE
- Make and model: Boeing 727-100
- Aircraft serial: 19084
- Aircraft time: 68,632 hours, 50,815 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING N01286 FOUND STRINGER 27 LEFT CORRODED AT BS 1176.  REMOVED AND REPLACED STR 27L, BS 1090 - 1183 IAW SRM 53-10-3, 51-10-2, AND 51-30-2.
